# SDR AALA2019061439026

- Difficulty date: May 6, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF TRAPPED WATER BETWEEN  RIB 6 AND RIB 7 AT 3 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR UPPER SURFACE SKIN PER SRM 55-21-11-300-005.
